Citations of

William Y.C. Chen, Jeremy J.F. Guo, and Larry X.W. Wang, Zeta functions and the log behavior of combinatorial sequences, Proc. Edinburgh Math. Soc. (2) 58(3) (2015) 637-651

  1. T. Mansour and M. Shattuck, A monotonicity property for generalized Fibonacci sequences, arXiv:1410.6943.

  2. B. Ning and Y. Zheng, On a conjecture of Chen-Guo-Wang, arXiv:1508.01793.

  3. B.Y. Sun and B. Wu , Two-log-convexity of the Catalan-Larcombe-French sequence, J. Inequal. Appl. (2015) 1-7.

  4. Y. Wang and B.X. Zhu£¨Proofs of some conjectures on monotonicity of number-theoretic and combinatorial sequences, Sci. China Math. 57(2014) 2429-2435.

  5. B.X. Zhu, Analytic approaches to monotonicity and log-behavior of combinatorial sequences, arXiv:1309.5693.

  6. B.X. Zhu, Higher order log-monotonicity of combinatorial sequences, arXiv:1309.6025.

  7. B.X. Zhu, Monotonicity and log-behavior of some functions related to the Euler Gamma function, arXiv:1309.5693.

back to homepage